• DocumentCode
    426944
  • Title

    Simple mathematical modeling of efficient path selection for QoS routing in load balancing

  • Author

    Yuen, Man-Ching ; Jia, Weijia ; Cheung, Chi-Chung

  • Author_Institution
    Dept. of Comput. Eng. & Inf. Technol., City Univ. of Hong Kong, China
  • Volume
    1
  • fYear
    2004
  • fDate
    27-30 June 2004
  • Firstpage
    217
  • Abstract
    We develop a very simple mathematical model to investigate the upper bound of the size of limited choices in our proposed QoS path selection algorithm called the largest widest shortest path among limited choices (LWSP-LC) for engineering design. The LWSP-LC can achieve load balancing effectively and reduce path searching complexity significantly. However, its performance is highly related to many factors, including the network environment and traffic condition. Our simulation results show that the size of limited choices is highly dependent on both the network size and network connectivity. By considering a fully connected network, we derive a simple mathematical model on the upper bound of the size of limited choices based on the network size only.
  • Keywords
    Internet; computational complexity; quality of service; resource allocation; telecommunication network planning; telecommunication network routing; telecommunication traffic; Internet; QoS routing; largest widest shortest path; limited choices; load balancing; mathematical modeling; network connectivity; network size; path searching complexity; path selection; traffic condition; Algorithm design and analysis; Bandwidth; Degradation; Design engineering; Information technology; Internet; Load management; Mathematical model; Routing; Upper bound;
  • fLanguage
    English
  • Publisher
    ieee
  • Conference_Titel
    Multimedia and Expo, 2004. ICME '04. 2004 IEEE International Conference on
  • Print_ISBN
    0-7803-8603-5
  • Type

    conf

  • DOI
    10.1109/ICME.2004.1394164
  • Filename
    1394164